# SDR UPS202063

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND CORROSION ON FRAME AT STA 760, LBL 65-70, WL 208.  FABRICATED AND INSTALLED REPAIR PER SRM 51-10-2, 51-10-6, 51-30-2, AND UPS ENGINEERING FILE NUMBER 727-53-1456.
